# SDR UIEA2023082900807

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 80,571 hours, 13,921 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69B145929
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - FOUND CRACK ON LBL 11.33 INTERCOSTAL LUG FITTING AT STA 1000 (SB 747-53A2904)( 1) ACCOMPLISHED EO 4453C024 PART 3 CONDITION 6 REV 3. 2) JOB COMPLETED AND CONDITION CHECK NORMAL )
